# SDR DALA2020121004041

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 97,964 hours, 13,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY AISLE LIGHTS AT SEAT 1, 2, 3D AND 3 LIGHTS ON RIGHT FORWARD CLOSET AND LAV INOPERATIVE.  REPLACED THE EMERGENCY BATTERY POWER SUPPLY PACK M730.  SYSTEM OPERATION IS NORMAL.
